The Hamiltonian structure of Yang-Mills theories

M. J. Bergvelt

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationProceedings seminar 1983--1985, Mathematical structures in field theories, Vol. 2 (Amsterdam, 1983--1985)
PublisherMath. Centrum, Centrum Wisk. Inform., Amsterdam
Pages33-142
Number of pages110
Volume13
StatePublished - 1987

Publication series

NameCWI Syllabi
PublisherMath. Centrum, Centrum Wisk. Inform., Amsterdam

Cite this